Transient MHD free convective chemically reacting flow over a moving hot vertical porous plate with heat generation/absorption, thermal radiation, viscous dissipation, and oscillating suction and free stream velocity effects

W.I.A. Okuyade, T. Okor

Abstract


In this paper, the transient MHD free convective chemically reacting flow over a moving hot vertical porous plate with heat generation/absorption, thermal radiation, viscous dissipation, oscillating suction and free stream effects is investigated. The governing non-linear and coupled partial differential equations are solved using the oscillating time-dependent perturbation series solutions. Expressions for the dependent flow variables are obtained and presented graphically. The results show, amidst others, that increase in the heat generation/absorption parameter increases the temperature, velocity, Nusselt number and skin friction; increase in the chemical reaction rate parameter increases the temperature, velocity, Nusselt, Sherwood numbers and skin friction but decreases the concentration; increase in the frequency of oscillation parameter increases the temperature and velocity but decreases the Nusselt, Sherwood numbers and skin friction. Furthermore, it is seen that Hartmann number increases the temperature, velocity, Nusselt number and skin friction; Schmidt number decreases the temperature, concentration, velocity, Nusselt number and skin friction but increases the Sherwood number; Raleigh number increases the temperature, velocity, Nusselt number and skin friction.

Full Text: PDF

How to Cite this Article:

W.I.A. Okuyade, T. Okor, Transient MHD free convective chemically reacting flow over a moving hot vertical porous plate with heat generation/absorption, thermal radiation, viscous dissipation, and oscillating suction and free stream velocity effects, J. Math. Comput. Sci., 9 (2019), 739-754

Copyright © 2019 W.I.A. Okuyade, T. Okor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS